This is beyond the extent that I can assist on the internet.
With new problems including: persistent diarrhea, rash on her belly, and recent history of camping and possibly allergic reaction, on top of, the side effects of the steroid...
I really think you should consider a consultation with a new vet to get another opinion.
That rash on the belly could be a pyoderma (bacterial skin infection), be a hypersensitivity reaction, as well as, we don't know if the steroid is fully to blame for the diarrhea.
But, by law, I am not permitted to adjust any medications you are currently giving or to stop them. Only a vet who has examined your dog can do that.
To help diarrhea you can give some pepto-bismol, but I strongly discourage using it repeatedly as it can cover up a more serious problem.
Pepto-Bismol or Kaopectate
You can give it every 8 hours. The average dose is 1ml per pound of body weight, and that is the TOTAL dose for the day. So, if a pet weighs 30 pounds, they would get a total of 30ml a day or 10ml every 8 hours. This is dosing for regular strength Pepto-Bismol. If you use maximum strength liquid, give half as much.
Here is a bland diet recommendation:
Boiled boneless, skinless chicken
breast OR low-fat cottage cheese
Cooked white rice
*Never add on salt, pepper, oils, butter to any of the above
*Ideally, give 1/3 chicken or cottage cheese, and 2/3 white rice
Veterinarians will often prescribe some prescription bland diets as an easy alternative includingScience Diet I/D
*It is important to remember that if improving on a bland diet or prescription food like I/D, when you transition back to the old diet, do so gradually over 3-5 days.